On the critical densities of minor-closed classes

Author: 

McDiarmid, C
Przykucki, M

Publication Date: 

1 January 2019

Journal: 

European Journal of Combinatorics

Last Updated: 

2019-09-11T00:32:38.197+01:00

Volume: 

75

DOI: 

10.1016/j.ejc.2018.08.002

page: 

66-91

abstract: 

© 2018 Elsevier Ltd Given a minor-closed class A of graphs, let βAdenote the supremum over all graphs in A of the ratio of edges to vertices. We investigate the set B of all such values βA, taking further the project begun by Eppstein. Amongst other results, we determine the small values in B (those up to 2); we show that B is ‘asymptotically dense’; and we answer some questions posed by Eppstein.

Symplectic id: 

897794

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article